# SDR AWXA200601985

- Difficulty date: November 26, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 20,132 hours, 7,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Inoperative
- Location: Aft Lt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - LEFT AFT DOOR EMERGENCY EXIT ESCAPE SLIDE LIGHTING SWITCH  DOESN'T PASS TEST AS PER AWA A1C33301 ITEM 4 FROM A TO F.  REPLACED LEFT AFT DOOR PROXIMITY SWITCH, PERFORMED EMERGENCY EXIT ESCAPE SLIDE LIGHTING TEST PER AWA A1C33301 AND SYSTEM OPERATIONAL CHECKED GOOD.
